Monogenic Functions in Commutative Algebras
Let An be an arbitrary n-dimensional commutative associative algebra over the field of complex numbers. Let e1 = 1, e2, e3 be elements of An which are linearly independent over the field of real numbers. We consider monogenic (i.e., continuous and differentiable in the sense of Gateaux) functions of the variable xe1 + ye2 + ze3, where x, y, z are real, and obtain a constructive description of all mentioned monogenic functions by means of holomorphic functions of complex variables. It follows from this description that monogenic functions have Gateaux derivatives of all orders. The relations between monogenic functions and partial differential equations are investigated.
This research is partially supported by Grant of Ministry of Education and Science of Ukraine (Project No. 0116U001528).
- 2.M.N. Roşculeţ, Algebre infinite asociate la ecuaţii cu derivate parţiale, omogene, cu coeficienţi constanţi de ordin oarecare. Studii şi Cercetǎri Matematice 6(3–4), 567–643 (1955)Google Scholar
- 3.M.N. Roşculeţ, Algebre infinite, comutative, asociate la sisteme de ecuaţii cu derivate parţiale. Studii şi Cercetǎri Matematice 7(3–4), 321–371 (1956)Google Scholar
- 7.F. Messelmi, Analysis of dual functions. Annu. Rev. Chaos Theory Bifurcations Dyn. Syst. 4, 37–54 (2013)Google Scholar
- 8.M.E. Luna-Elizarrarás, M. Shapiro, D.C. Struppa, A. Vajiac, Bicomplex Holomorphic Functions: The Algebra, Geometry and Analysis of Bicomplex Numbers (Birkhäuser, Basel, 2015)Google Scholar